# SDR COMA0660462

- Difficulty date: July 29, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 30,070 hours, 28,311 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 59455
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLIGHT 5532 - MOST REAR CABIN EMERGENCY FLOOR STRIP INOPERATIVE.  REPLACED INOPERATIVE CABLE ASSEMBLY.
